# SDR 0004195648

- Difficulty date: November 12, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26495
- Aircraft time: 15,241 hours, 6,192 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MSP, DETECTED A STRONG BURNING SMELL IN NR 2 GALLEY TOP AFT STORAGE COMPARTMENT PERHAPS COMING FROM VIDEO MONITOR.  PLAYED VIDEO TAPE, GROUND CHECKED AND VERIFIED NO BURN SMELL FROM MONITOR.  OK FOR SERVICE.
